# SDR MALA110091

- Difficulty date: April 13, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 8,760 hours, 5,794 cycles
- Engine: Ge CF348C5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB TIP FAIRING SUPPORT ANGLE BENT OTBD OF STAB END RIB UNDER PANEL 343BR/343AR. FABRICATED NEW RT STAB TIP RIB IAW EO AV670-23248 AND INSTALLED IAW SRM 51-42-06.
